| Model Number |
MT22608 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018 the patient experienced a receiver that ceased to function.No additional event or patient information is available.No product or data were provided for evaluation.The confirmation of the complaint is undetermined.A probable cause could not be determined.